# SDR BAQA091366

- Difficulty date: December 4, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,874 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001301
- Part serial: U4541
- Condition: Inoperative
- Location: Cockpit
- Part time: 195 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN NORMAL SLAVE MODE, DIRECTIONAL GYRO DID NOT FOLLOW HEADING CHANGE.  ONLY IN FAST SLAVE. REPLACED WITH SERVICEABLE UNIT.
